# SDR IPXA10161071

- Difficulty date: June 27, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,096 hours, 3,586 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A5796030007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:5YR,  RT WING CTR FLAP OTBD L/E CHAFED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-50-00 PARA, 4H FIG 208.
